English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 56121/90161 (62%)
造訪人次 : 11555115      線上人數 : 71
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/118387


    題名: Folding phenomenon of major-balance identities on restricted involutions
    作者: Fu, Tung-Shan;Hsu, Hsiang-Chun;Liao, Hsin-Chieh
    日期: 2018-10
    上傳時間: 2020-03-24 12:10:20 (UTC+8)
    摘要: In this paper we prove refined major-balance identities on the 321-avoiding involutions of length ??, respecting the leading element of permutations. The proof is based on sign-reversing involutions on the lattice paths within a [??/2] × [??/2] rectangle. Moreover, we prove afffirmatively a question about refined major-balance identities on the 123-avoiding involutions, respecting the number of descents.
    關聯: Taiwanese Journal of Mathematics 22(5), p.1031-1050
    DOI: 10.11650/tjm/180101
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML11檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋